# SDR 99ZZZX2749

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Jacket
- Part number: AD8E25D212681
- Condition: Failed
- Location: Cabin
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MFG RECOMMENED 2 PSI TEST IAW 25-60-05.  DOM:  JAN 1978.
